# SDR HAIHEEA9639

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501145301
- Condition: Failed
- Location: Copilot Horizon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING OPERATIONAL CHECK, CO-PILOT'S ARTIFICIAL HORIZON WENT UPSIDE DOWN AND STAYED THERE.
